# SDR RAIA990908

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV304426
- Condition: Failed
- Location: Rt Engine
- Part time: 9,407 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7533 - FWA - RIGHT ENGINE HYDRAULIC PRESSURE DROPPED TO ZERO.  MAINTENANCE REPLACED RIGHT ENGINE HYD PUMP.  (M)
